# SDR F3LA200800206

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 14,537 hours, 7,020 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, FLIGHT CREW REPORTED ECAM MESSAGE INDICATING RIGHT OVERWING EMERGENCY EXIT DOOR OPEN.  FLIGHT CREW PERFORMED AIR TURNBACK AND EXECUTED UNEVENTFUL LANDING.  MAINTENANCE TROUBLE SHOT SYSTEM AND FOUND DOOR PROXIMITY SWITCH OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED SWITCH IN ACCORDANCE WITH REQUIREMENTS OF AMM 52-71-13-820-050.  UPON COMPLETION OF ADJUSTMENT, SYSTEM WAS OPERATIONS TESTED AND FOUND OKAY.
